Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 2019, Volume 210, Issue 1, Pages 59–104
DOI: https://doi.org/10.1070/SM8899
(Mi sm8899)
 

This article is cited in 14 scientific papers (total in 14 papers)

Admissible changes of variables for Sobolev functions on (sub-)Riemannian manifolds

S. K. Vodopyanovab

a Sobolev Institute of Mathematics of the Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
b Faculty of Mechanics and Mathematics of Novosibirsk National Research State University, Novosibirsk, Russia
References:
Abstract: We consider the properties of measurable maps of complete Riemannian manifolds which induce by composition isomorphisms of the Sobolev classes with generalized first variables whose exponent of integrability is distinct from the (Hausdorff) dimension of the manifold. We show that such maps can be re-defined on a null set so that they become quasi-isometries.
Bibliography: 39 titles.
Keywords: Riemannian manifold, quasi-isometric map, Sobolev space, composition operator.
Funding agency Grant number
Ministry of Education and Science of the Russian Federation 1.3087.2017/4.6
Russian Foundation for Basic Research 17-01-00801-а
The results in § 5.2 were obtained within the framework of a state assignment of the Ministry of Education and Science of the Russian Federation (grant no. 1.3087.2017/4.6) and the results in § 5.1 we obtained with the support of the Russian Foundation for Basic Research (grant no. 17-01-00801-a).
Received: 29.12.2016 and 19.07.2018
Bibliographic databases:
Document Type: Article
UDC: 517.518+517.54
MSC: Primary 46E35, 58C25; Secondary 30C65
Language: English
Original paper language: Russian
Citation: S. K. Vodopyanov, “Admissible changes of variables for Sobolev functions on (sub-)Riemannian manifolds”, Sb. Math., 210:1 (2019), 59–104
Citation in format AMSBIB
\Bibitem{Vod19}
\by S.~K.~Vodopyanov
\paper Admissible changes of variables for Sobolev functions on (sub-)Riemannian manifolds
\jour Sb. Math.
\yr 2019
\vol 210
\issue 1
\pages 59--104
\mathnet{http://mi.mathnet.ru/eng/sm8899}
\crossref{https://doi.org/10.1070/SM8899}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3894480}
\zmath{https://zbmath.org/?q=an:1422.58002}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2019SbMat.210...59V}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000462302200003}
\elib{https://elibrary.ru/item.asp?id=36603912}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85067941987}
Linking options:
  • https://www.mathnet.ru/eng/sm8899
  • https://doi.org/10.1070/SM8899
  • https://www.mathnet.ru/eng/sm/v210/i1/p63
  • This publication is cited in the following 14 articles:
    1. S. K. Vodopyanov, S. V. Pavlov, “Funktsionalnye svoistva predelov sobolevskikh gomeomorfizmov s integriruemym iskazheniem”, Funktsionalnye prostranstva. Differentsialnye operatory. Problemy matematicheskogo obrazovaniya, SMFN, 70, no. 2, Rossiiskii universitet druzhby narodov, M., 2024, 215–236  mathnet  crossref
    2. S. K. Vodopyanov, S. V. Pavlov, “O granichnykh znacheniyakh v geometricheskoi teorii funktsii v oblastyakh s podvizhnymi granitsami”, Sib. matem. zhurn., 65:3 (2024), 489–516  mathnet  crossref
    3. S. K. Vodopyanov, S. V. Pavlov, “Boundary Values in the Geometric Function Theory in Domains with Moving Boundaries”, Sib Math J, 65:3 (2024), 552  crossref
    4. S. K. Vodopyanov, “The Geometric Function Properties of the Limits of ACL-Mappings with Integrable Distortion”, Sib Math J, 65:5 (2024), 1026  crossref
    5. S. K. Vodopyanov, “Funktsionalno-geometricheskie svoistva predelov ACL-otobrazhenii s integriruemym iskazheniem”, Sib. matem. zhurn., 65:5 (2024), 820–840  mathnet  crossref
    6. S. K. Vodopyanov, “Composition operators in Sobolev spaces on Riemannian manifolds”, Siberian Math. J., 65:6 (2024), 1305–1326  mathnet  crossref  crossref
    7. S. K. Vodopyanov, S. V. Pavlov, “Functional Properties of Limits of Sobolev Homeomorphisms with Integrable Distortion”, J Math Sci, 2024  crossref
    8. Izv. Math., 87:4 (2023), 683–725  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    9. S. K. Vodopyanov, “Coincidence of set functions in quasiconformal analysis”, Sb. Math., 213:9 (2022), 1157–1186  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    10. S. K. Vodopyanov, N. A. Evseev, “Functional and analytical properties of a class of mappings of quasiconformal analysis on Carnot groups”, Siberian Math. J., 63:2 (2022), 233–261  mathnet  crossref  crossref
    11. S. K. Vodopyanov, “Two-weighted composition operators on Sobolev spaces and quasiconformal analysis”, J. Math. Sci., 266:3 (2022), 491–509  crossref  mathscinet
    12. S. K. Vodopyanov, “On the equivalence of two approaches to problems of quasiconformal analysis”, Siberian Math. J., 62:6 (2021), 1010–1025  mathnet  crossref  crossref  isi  elib
    13. S. K. Vodopyanov, “The regularity of inverses to Sobolev mappings and the theory of Qq,p-homeomorphisms”, Siberian Math. J., 61:6 (2020), 1002–1038  mathnet  crossref  crossref  isi  elib
    14. S. K. Vodopyanov, “Isomorphisms of Sobolev spaces on Riemannian manifolds and quasiconformal mappings”, Siberian Math. J., 60:5 (2019), 774–804  mathnet  crossref  crossref  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:680
    Russian version PDF:92
    English version PDF:36
    References:85
    First page:40
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025